Open Access
2015 Conjugacy in Houghton's groups
Y. Antolín, J. Burillo, A. Martino
Publ. Mat. 59(1): 3-16 (2015).


Let $n\in {\mathbb N}$. Houghton's group $H_n$ is the group of permutations of $\{1,\dotsc, n\}\times {\mathbb N}$, that eventually act as a translation in each copy of ${\mathbb N}$. We prove the solvability of the conjugacy problem and conjugator search problem for $H_n$, $n\geq 2$.


Download Citation

Y. Antolín. J. Burillo. A. Martino. "Conjugacy in Houghton's groups." Publ. Mat. 59 (1) 3 - 16, 2015.


Published: 2015
First available in Project Euclid: 21 January 2015

zbMATH: 1332.20035
MathSciNet: MR3302573

Primary: 20B99 , 20F10

Keywords: conjugacy problem , Houghton group , permutation groups

Rights: Copyright © 2015 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.59 • No. 1 • 2015
Back to Top